Welcome to Ask The Doctor.
I understand your concern.
You have developed hematemesis that is blood in vomitus, so you require to see your doctor.
The common causes of hematemesis are Alcoholic liver disease, Painkillers(NSAIDs) induced gastric/duodenal ulcers, Forceful vomitings causing eosphaegal tear (Malloriey Weis Syndrome)
and Coagulation Disorder.
I would advise following in such scenario:
1. To take a combination of Pantoprazole and Domperidone.
2. To take soft, bland diet.
3. To take anti-flatulent and anti-acidity syrup like Digene.
You should also get Upper GI endoscopy, Ultrasound Abdomen, Platelet count, Coagulation profile.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.